VAERS Explorer
Back to explore

Report #2854293

Received Aug 15, 2025

Office visit
A note on interpretation. VAERS reports are unverified and may be incomplete or coincidental. A report does not establish that a vaccine caused an event, and counts should not be used to calculate incidence or infer causation. Full disclaimer

Overview

Sex
Female
Age
0.5 yrs
State
—
Recovered
Unknown
Vaccinated
Aug 13, 2025
Onset
Aug 13, 2025
Days to onset
0
Hospital days
—

Vaccines (3)

TypeNameManufacturerDoseLotRoute / Site
DTPPVHBHPBDTAP+IPV+HIB+HEPB (VAXELIS)MSP VACCINE COMPANY2U7801AAIM / RL
PNC20PNEUMO (PREVNAR20)PFIZER\WYETH2LG5574IM / LL
RV5ROTAVIRUS (ROTATEQ)MERCK & CO. INC.22032349PO / MO

Symptoms (5)

Infant irritabilityInjection site discolourationPeripheral coldnessPyrexiaSomnolence

Symptom narrative

That evening of the injection the mother reached out and said that the child was fussy, sleeping all day, started running a fever, and wouldn't hold down Tylenol. She had 2 wet and 1 soiled diaper. I explained to the mother that those reactions are a possibility of the injections. Encouraged tepid baths and BF to stay hydrated. I encouraged to monitor a bit longer. The following day 8/14/25 the mother reached out and said that her leg on the right side was discolored compared to the left side. Her foot was cooler to the touch than the left. She had only drank 6 oz of breastmilk and had 2 wets all day. Fever was down to 99.4. Due to the temp and discoloration of the leg we informed the mother to call their provider as soon as possible. Once the appointment was made, I called the clinic and provided all immunization information and what the mon had reported to me regarding the immunization reactions. Later that day, I followed up with the mother and she said that the dr did not know why her leg was discolored. Mom also reported that once she got patient to the dr's office, her leg was back to normal color and temp. They attempted to give patient tylenol in the clinic and she was unable to keep it down, they eventually gave her an injection and mom said she was doing better. She was unable to tell me what they gave patient, only that it was something similar to Tylenol, but stronger.